# SDR SWAA2024041962380

- Difficulty date: March 12, 2024
- Submitted: April 19, 2024
- Operation: Air carrier
- Aircraft: N7702A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33917
- Aircraft time: 64,630 hours, 35,247 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Bullnose
- Part number: UNKNOWN
- Condition: Cracked
- Location: Rt Nr 3 K Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/W #3 L/E KRUEGER FLAP BULLNOSE O/B HINGE CRACKED.<[01] REMOVED AND REPLACED R/W #3 L/E KRUEGER FLAP BULLNOSE IN REFERENCE CMM 57-56-44.;[02] RII -- VERIFIED R/W #3 L/E KRUEGER FLAP BULLNOSE REPLACEMENT.
